Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

High power in eyes, have a continuous blurred feeling in eyes since a week. What could the cause be?

Hi, Doctor My age is 26 , my eyesight is both -6.5 now, but for last two weeks i am feeling blurr in my left eye. where i checked and eye test done, Now my eye power is -6.5and -0.5 cylindrical in left eye. I am so much worried why it happening and what necessary precaution is to be taken.And i feel that blurring in left eye for sometimes, as when i woke up in morning my vision and i see all details very clearly. but when and after sum times left eye blurred. What it is Please help.
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Nov 2012
Being a high myope you will always need to be vigilant about your eyes, as retina is supposed to be weak in myopia. Consult an eye specialist. You should avoid injury to eyes and get annual complete retinal examination done.
Take care
Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor